# SDR SWIA200819428

- Difficulty date: April 2, 2008
- Submitted: April 4, 2008
- Operation: Air carrier
- Aircraft: N969SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7876
- Aircraft time: 11,498 hours, 10,015 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Winglet
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WINGLET OUTBOARD SKIN WAS DAMAGED BY BAGGAGE CART.  REPLACED WINGLET SKIN IAW CRJ SRM 51-40-11, REO 601R-57-31-330 AND BOMBARDIER DRAWING NR 600-15108.
